# SDR CALA2025060205164

- Difficulty date: May 10, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324127
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN E/E COMPARTMENT SKIN PANEL VERY LIGHT SURFACE CORR AT O/B S-25L BETWEEN STA 344 AND STA 396MKD DOT 149 REF AAR N/R 9967474 SSFR SUBMITTED BY T RIGUERO V894534 INSTALLED REPAIR AT MAIN E/E COMPT S-25L BETWEEN 360 AND STA 380 REF B737 SRM 53-00-03-2R-1, AAR ESR-WI #2023385-32-12117 REV IR,AND UNITED EC/RA #5330-07527 REV. ORIGINAL. REF ELB LP 4789362,4789371 DIPS AND ESFR CREATED.
